| Model Number |
EVPROPLUS-26US |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068); Unspecified Valve Regurgitation (4080)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Ischemic Heart Disease (2493); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
04/20/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported, approximately 6 years and 4 months following the implant of this 26 mm transcatheter aortic bioprosthetic valve (tav), the patient was hospitalized for a st-elevation myocardial infarct (stemi).The patient was taken to the catheterization laboratory, which confirmed moderate aortic insufficiency (ai) with no presence of a lesion.The patient decompensated and passed in the following days.Per the physician, the cause of death was acute ai and the valve contributed to the death.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that there was severe transvalvular aortic regurgitation.It was noted that the patient was sitting up in a chair and suddenly became unresponsive and went into pulseless electrical activity arrest.